# SDR AALA201705299015

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 4,380 hours, 1,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR IS LOOSE.  ACCOMPLISHED A NEW SLIDE BRACKET INSTALLATION TEST IAW AMM 25-66-02.  OPERATIONAL CHECKED GOOD.
